# SDR EE4Y2025103123399

- Difficulty date: October 31, 2025
- Submitted: October 31, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N261NV
- Make and model: Airbus A320-214
- Aircraft serial: 4115
- Aircraft time: 39,422 hours, 24,869 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-53-212-020, UPPER FUSELAGE COCKPIT LATERAL WINDOW FRAME AT FR4 RH VERTICAL STIFFENER WITH CRACK WAS FOUND.STIFFENER WAS REPAIRED FOLLOW REPAIR INSTRUCTIONS PER ALLEGIANT ENGINEERING ENGINEERING ORDER A32X-STR-53ERO-00426-R00. THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q242 ITEM 2-7.
